Medicinal Products

DOLIPRANEVITAMINE C 500 mg / 150 mg

Generic drug of the therapeutic class: Analgesics
active ingredients: Paracetamol, Ascorbic acid (E300)
laboratory: Sanofi-Aventis France

Effervescent tablet
Box of 2 tubes of 8
All forms

Indication

This medicine contains paracetamol.

It is indicated in case of pain and / or fever such as headaches, flu, dental pain, body aches, painful periods.

This presentation is reserved for adults and children over 27 kg.

Dosage DOLIPRANEVITAMIN C 500 mg / 150 mg effervescent tablet Box of 2 tubes of 8

Administration mode

Oral way.

Drink immediately after complete dissolution of the tablet in a large glass of water.

Dosage

This presentation is RESERVED FOR ADULTS and the CHILD from 27 kg (approximately from 8 years).

In children, it is imperative to respect the dosages defined according to the weight of the child and thus to choose a suitable presentation. Approximate ages by weight are given for information.

The recommended daily dose of paracetamol is approximately 60 mg / kg / day, divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.

For children weighing 27 to 40 kg (approximately 8 to 13 years), the dosage is 1 500 mg tablet per dose, to be renewed if necessary after 6 hours, without exceeding 4 tablets per day.

For children weighing 41 to 50 kg (approximately 12 to 15 years), the dosage is 1 500 mg tablet per dose, to be renewed if necessary after 4 hours, without exceeding 6 tablets per day.

For adults and children weighing more than 50 kg (from about 15 years old); the maximum recommended daily dosage is 3000 mg paracetamol per day, or 6 tablets at 500 mg per day.

The usual dosage is 1 500 mg tablet, to be renewed if necessary after a minimum of 4 hours.

In case of pain or fever more intense, 2 tablets 500 mg, to renew if necessary after 4 hours minimum, without exceeding 6 tablets per day.

It is generally not necessary to exceed 3 g of paracetamol per day, or 6 tablets per day. However, in case of more severe pain, the maximum dosage can be increased up to 4 g per day, or 8 tablets per day. Always respect an interval of 4 hours between two shots.

Maximum recommended doses: see section Warnings and precautions for use .

Frequency of administration

Systematic catches prevent pain or fever oscillations:

· In children, they should be regularly spaced, including at night, preferably 6 hours, and at least 4 hours,

· In adults, they must be spaced at least 4 hours apart.

Renal failure

In cases of severe renal impairment (creatinine clearance less than 10 ml / min), the interval between two doses should be increased to at least 8 hours. The dose of paracetamol should not exceed, in adults, 3 g per day, or 6 tablets.

The lowest effective daily dose should be considered, not to exceed 60 mg / kg / day (not to exceed 3 g / day) in the following situations:

· Adults under 50 kg,

· Mild to moderate hepatocellular insufficiency,

· Chronic alcoholism,

· Chronic malnutrition,

· Dehydration.

Against indications

· Known allergies to paracetamol and / or other constituents of the product.

· Hepatocellular insufficiency.

· Oxalic calcium renal lithiases for vitamin C doses greater than 1 g per day.

Adverse effects Dolipranevitamin C

· A few rare hypersensitivity reactions such as anaphylactic shock, angioedema, erythema, urticaria, skin rash have been reported. Their occurrence requires the definitive discontinuation of this drug and related drugs.

· Very exceptional cases of thrombocytopenia, leukopenia and neutropenia have been reported.

Popular Posts

Category Medicinal Products, Next Article